Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



On spectrum gaps of some divergent elliptic operators with periodic coefficients

Author: V. V. Zhikov
Translated by: B. M. Bekker
Original publication: Algebra i Analiz, tom 16 (2004), nomer 5.
Journal: St. Petersburg Math. J. 16 (2005), 773-790
MSC (2000): Primary 35P15
Published electronically: September 21, 2005
MathSciNet review: 2106666
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 35P15

Retrieve articles in all journals with MSC (2000): 35P15

Additional Information

V. V. Zhikov
Affiliation: Vladimir State Pedagogical University, Prospekt Stroitelei 11, Vladimir 600024, Russia

Keywords: Photonic crystal, periodic Maxwell operator, spectral gap
Received by editor(s): January 14, 2004
Published electronically: September 21, 2005
Additional Notes: This work was supported by RFBR (grant no. 02–01–00114), and by the Ministry of Education (Fundamental Research grant no. 02–1.0–57).
Dedicated: Dedicated to Mikhail Shlyomovich Birman on the occasion of his anniversary
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society